VOL. 169 · NO. 10 | 15 July 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (10), (15 July 2020)
No abstract available
Articles
Michael Drmota, Christian Mauduit, Joël Rivat
Duke Math. J. 169 (10), 1809-1876, (15 July 2020) DOI: 10.1215/00127094-2019-0083
KEYWORDS: prime numbers, q-additive functions, exponential sums, 11A63, 11N60, 11L20, 11N05, 11L03
Pavel Galashin, Pavlo Pylyavskyy
Duke Math. J. 169 (10), 1877-1942, (15 July 2020) DOI: 10.1215/00127094-2019-0086
KEYWORDS: Planar Ising model, total positivity, totally nonnegative Grassmannian, orthogonal Grassmannian, Kramers–Wannier duality, ABJM scattering amplitudes, Griffiths’s inequalities, Electrical networks, 82B20, 14M15, 15B48
Fedor Manin, Shmuel Weinberger
Duke Math. J. 169 (10), 1943-1969, (15 July 2020) DOI: 10.1215/00127094-2020-0012
KEYWORDS: Rational homotopy theory, quantitative topology, sets of homotopy classes, Lipschitz homotopy theory, 55P62, 53C23
T. H. Chen, B. C. Ngô
Duke Math. J. 169 (10), 1971-2004, (15 July 2020) DOI: 10.1215/00127094-2019-0085
KEYWORDS: Hitchin fibrations, non-Abelian Hodge theory, algebraic surfaces, commuting schemes, Hilbert scheme of points, 14D20, 14J60
Backmatter
Duke Math. J. 169 (10), (15 July 2020)
No abstract available
Back to Top